# SDR SWIA200718093

- Difficulty date: April 1, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 19,637 hours, 28,565 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCHES AIRCRAFT UP AND DOWN.  REPLACED NR 1 AUTOPILOT COMPUTER IAW MM 22-00-00, P/N - 622-8315-102  S/N OFF - 1303.
